# SDR REXA2014122601231

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,830 hours, 10,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS ONE BULB OUT .  R & R THE BULB IAW AMM33-51-11.  OPS CHECKED SATISFACTORY.
